MathSciNet Relay Station
MathSciNet bibliographic data
MR2465922 34B15 (34A40 34B37 47J30 47N20)
Tian, Yu; Ge, Weigao Applications of variational methods to boundary-value problem for impulsive differential equations. Proc. Edinb. Math. Soc. (2) 51 (2008), no. 2, 509–527.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement